# SDR CA991103053

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501261
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CONDENSATION ACCUMULATING ON TOP OF FLUORESCENT LIGHT FIXTURE CAUSING SHORT CIRCUIT POSSIBLY  LEADING TO SHOCK/FIRE.  CONDENSATION OCCURS FROM THE USE OF VARIOUS KITCHEN APPLIANCES USED IN THE PROXIMITY TO LIGHTING FIXTURE.
